Author = Akindele Adebayo Mebawondu
Some iterative algorithms for Reich-Suzuki nonexpansive mappings and relaxed $(\alpha,k)$-cocoercive mapping with applications to a fixed point and optimization problems

Articles in Press, Corrected Proof, Available Online from 25 August 2022

Akindele Adebayo Mebawondu; Paranjothi Pillay; Ojen K. Narain; Akindele Akano Onifade; Mathew O. Adewole

Existence of solution for a fractional differential equation via a new type of $(\psi, F)$-contraction in $b$-metric spaces

Articles in Press, Corrected Proof, Available Online from 14 November 2022

Francis Akutsah; Akindele Adebayo Mebawondu; Abass Hammed Anuoluwapo; Kazeem Olalekan Aremu; Narain Ojen Kumar

On fixed point approximation method for finite family of $k$-strictly pseudo-contractive mappings and pseudomonotone equilibrium problem in Hadamard space.

Volume 14, Issue 1, January 2023, Pages 11-24

Hammed Anuoluwapo Abass; Kazeem Oewole; Kazeem Olalekan Aremu; Akindele Adebayo Mebawondu; Ojen Kumar Narain

Shrinking approximation method for solution of split monotone variational inclusion and fixed point problems in Banach spaces

Volume 12, Issue 2, July 2021, Pages 825-842

Francis Akutsah; Narain Ojen Kumar; Abass Hammed Anuoluwapo; Akindele Adebayo Mebawondu

Generalized Suzuki $(\psi,\phi)$-contraction in complete metric spaces

Volume 12, Issue 1, February 2021, Pages 963-978

Akindele Adebayo Mebawondu; Iyanu Sunday Mebawondu

On some fixed points properties and convergence theorems for a Banach operator in hyperbolic spaces

Volume 8, Issue 2, December 2017, Pages 293-306

Akindele Adebayo Mebawondu; Lateef Jolaoso; Hammed Abass